Duke Mathematical Journal
- Duke Math. J.
- Volume 135, Number 1 (2006), 1-51.
Toric degenerations of toric varieties and tropical curves
We show that the counting of rational curves on a complete toric variety which are in general position relative to the toric prime divisors coincides with the counting of certain tropical curves. The proof is algebraic-geometric and relies on degeneration techniques and log deformation theory
Duke Math. J. Volume 135, Number 1 (2006), 1-51.
First available in Project Euclid: 26 September 2006
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14N10: Enumerative problems (combinatorial problems)
Secondary: 14M25: Toric varieties, Newton polyhedra [See also 52B20] 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Nishinou, Takeo; Siebert, Bernd. Toric degenerations of toric varieties and tropical curves. Duke Math. J. 135 (2006), no. 1, 1--51. doi:10.1215/S0012-7094-06-13511-1. https://projecteuclid.org/euclid.dmj/1159281063.